2017
Том 69
№ 5

All Issues

Volume 26, № 4, 1974

Article (Ukrainian)

Exact constants of approximation of continuous functions by Jackson integrals

Bugaets V. P., Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 435–443

Article (Ukrainian)

On Boolean algebras with a derivation

Gol'dberg A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 444–449

Article (Ukrainian)

On solvable and sectorial boundary problems for the Sturm-Liouville operator equations

Mikhailets V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 450–459

Article (Ukrainian)

A theorem of Mazur-Orlicz type

Mikhalin G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 460–468

Article (Ukrainian)

The inverse scattering problem on a half-line with a non-seleconjugate potential matrix

Nizhnik L. P., Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 469–486

Article (Ukrainian)

Integral representations of analytic functionals

Polishchuk Ye. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 487–495

Article (Ukrainian)

Approximation of continuous periodic functions by Rogosinski polynomials

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 496–509

Article (Ukrainian)

Curvature of level curves and their orthogonal trajectories for certain conformal mappings of a half-plane

Aleksandrov I. A., Sobolev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 510–516

Article (Ukrainian)

On some extremal problems in conformal mapping

Bakhtin A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 517–522

Article (Ukrainian)

On the stationary distribution of a controlled branching process and an optimization problem

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 522–526

Article (Ukrainian)

A compactness criterion in the space of Hilbert-Schmidt operators

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 526–529

Article (Ukrainian)

Dissipative boundary value problems for a second-order differential equation with an unbounded variable operator coefficient

Vainerman L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 530–534

Article (Ukrainian)

Several remarks on integral representations of finite groups

Gudivok P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 539–545

Article (Ukrainian)

On a projective-iterative method for determining periodic solutions of systems of ordinary differential equations

Grechko V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 543–539

Article (Ukrainian)

On the theory of analytic functions with positive real part in the disk

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 545–549

Article (Ukrainian)

Spatial instability in plasma-beam system

Kovtun R. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 550–552

Article (Ukrainian)

The unitarity of the S-operator in Haag-Ruelle scattering theory

Koshmanenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 552–557

Article (Ukrainian)

Stability of the Markushevich boundary value problem

Nikolaychuk A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 558–559

Article (Ukrainian)

Solution of interior electrodynamic problems in conducting media by projection methods

Plotnitsky T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 559–564

Article (Ukrainian)

Knopp kernels for series summing by a regular positive matrix

Sokolenko A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 565–572